Clusterheadaches.com Message Board (http://www.clusterheadaches.com/cgi-bin/yabb/YaBB.cgi)
New Message Board Archives >> Medications, Treatments, Therapies 2005 >> BOTOX....after effects?
(Message started by: nancyc on Dec 22nd, 2005, 10:44pm)

Title: BOTOX....after effects?
Post by nancyc on Dec 22nd, 2005, 10:44pm
A few months ago, my neuro put botox in my face and neck to see if it would help the chs....I did better for awhile then I started getting hit bigtime...the only thing is I have chs along with spasms in my face now...seems like my neuro thinks since the botox is wearing off, I am having an increase in spasms during the chs....It is pretty scary as I know the headaches are clusters but they feel really different.  I actually feel the spasms going thru my face on the right side.  Now, my neuro thinks I need to have more botox injections to decrease the spasms...I dont agree.....I need some opinions please....Do you think having the botox would be the right thing or that if I dont have anymore botox, then the spasms could eventually go away...This whole thing is really strange and different.  Thought I would  never say this, but I would gladly take back the regular chs...these are twice as bad to me.  smiles,nancyc

Title: Re: BOTOX....after effects?
Post by catlind on Dec 23rd, 2005, 2:08am
Nancy, my understanding from different docs is that botox isn't a particularly effective treatment for clusters.  I don't know if it would help or hurt to be honest, but if you decide to go ahead, at least you can always go back and say the spasms returned even if they don't and get wrinkle free ;)

If it was me I probably would decline, but weigh all the options

Cat

Title: Re: BOTOX....after effects?
Post by Karla on Dec 23rd, 2005, 2:30pm
I get botox injections for migraines.  It does nothing for my ch.  I have not experienced spasms.  I am so sorry you are going through this.  I honestly don't know what I would do.  It does last only for 3-4 months.  Then you need more shots.  So if it is working for you I would go for more shots and pray for the best that the spasms go away.  I guess I would follow my drs lead.  Good luck in what ever you decide.

Title: Re: BOTOX....after effects?
Post by nancyc on Dec 24th, 2005, 4:31am
HEck, if i followed my Doc's lead, he would be injecting my whole body with botox and steriods  ;;D..I dont plan to let him mess with my head using botox again..i truly think the chs are being triggered by #1 sinus infection #2 botox wearing off and causing spasms....at any rate, i did not see where the botox helped alot except i dont have wrinkles on my forehead now....When he first did the botox, he used to much and it made my left eye droop...i was somemore pissed at him for that...it took about a month for the drooping to go away....smiles,nancyc

Title: Re: BOTOX....after effects?
Post by E-Double on Dec 24th, 2005, 7:16am
Get those sinuses taken care of.
An infection can surely set you up for more hits.
I'm sure you're cute enough without the Botox ;)

Title: Re: BOTOX....after effects?
Post by cardogman on Dec 25th, 2005, 4:20pm
Did it take away the wrinkles in your face?

Burt

Title: Re: BOTOX....after effects?
Post by nancyc on Dec 26th, 2005, 1:03pm
in my forehead where he put the botox, i could tell it helped the wrinkles...now, how the hell do you know i have wrinkles? LMAO. smiles,nancyc



Clusterheadaches.com Message Board » Powered by YaBB 1 Gold - SP 1.3.1!
YaBB 2000-2003. All Rights Reserved.